# SDR AALA202309188172

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHT SEAT AT ROW 26 LEFT IN PASSENGERS CABIN. MAINTENANCE FOUND EMERGENCY LIGHT ELECTRICAL CONNECTOR ON SEAT 26 LEFT INCORRECTLRY INSTALLED AND INSTALLED IT CORRECTLY PER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
